# SDR AALA20120814004

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 55,747 hours, 19,080 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: S270T01014
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA  INFLIGHT SJU TO DFW.  CREW REPORTED CENTER HYDRAULIC SYSTEM FAIL INDICATION.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC POWER SHUT OFF VALVE AND BOTH PRESSURE SWITCHES (MPN 211C223519 AND 211C223528).  SYSTEM GROUND CHECK NORMAL OPERATION.
